# SDR UHLA2011101300342

- Difficulty date: October 13, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 6,705 hours, 5,152 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT ARM.  INSPECTED L1 DOOR AND ADJUSTED DOOR GIRT BAR IAW EMB 170 AMM 52-11-41.  OPS CHECK GOOD.
